Effects Of Contraception Once A Month?

Illustration of Effects Of Contraception Once A Month?
Illustration: Effects Of Contraception Once A Month? hips.hearstapps.com

Mlm, I was the first in the KB 3 months only during the 3 months ago, the bb went up, even though there were only 2x injections, then I never got my period for 6 months, now I changed to using a month after a month, already twice a month but still hadn’t visited yet menstruation?? Is that safe, I ask the midwife to answer just that … Please give me a solution, thank you

1 Answer:

Hello, thank you for the question to HealthReplies.com

Basically the use of any type of hormonal contraception can interfere with the menstrual cycle. This will mainly occur with the use of hormonal birth control that contains progesterone only (minipil, 3-month injection KB, implant KB). Hormonal birth control users who contain progesterone alone may not experience menstruation at all during the use of birth control. This non-menstrual condition is not dangerous at all and will not cause any disturbance to the uterus.


Although it causes disruption of the menstrual cycle less frequently, the use of combined hormonal birth control (combined birth control pills, 1 month injectable birth control) is indeed less likely to cause disruption of the menstrual cycle. Menstrual disorders that you are experiencing at this time could be the effect of 3-month injectable birth control that you used before. Return of menstruation after the use of 3-month injectable birth control can vary from woman to woman. There are menstrual cycles that can return immediately 3 months after the last injection, there are also those who need more time (up to 18 months after the last injection if you have used this KB for a long time). Cycle disorders can also be caused by the effect of the monthly KB injection that you use today.


If it is indeed feared the occurrence of pregnancy (for example you were late for an injection), then you should do a pregnancy checkup before making the next injection. If you have been injecting regularly, then you do not need to worry too much. Your body needs time to adjust to the injections of hormones you receive.

So much information from me, hopefully enough answer

: by

Related Question

Treatment Of TB In Patients With Diabetes Mellitus Lasts A Long Time?

Treatment Of TB In Patients With Diabetes Mellitus Lasts A Long Time?

(1 year ago)

Why do people with DM if exposed to TB treatment for a long time?...

Secrete Seminal Fluid While Holding Back Urination?

Secrete Seminal Fluid While Holding Back Urination?

(1 year ago)

Morning, I want to ask whether or not ejaculation sometimes if you hold a pee it sometimes exits spermicidal fluid. How do you cure it? Thank you...

Why Is The Thumb Underneath White?

Why Is The Thumb Underneath White?

(1 year ago)

Why do you come home from work when your lower thumb is white even though you are wearing socks, and how to solve that problem? / Thank you...

Leave a Reply

Your email address will not be published. Required fields are marked *